Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Taking Vitcofol Injection Cause Constipation?

Hi,

My Mother underwent a laparoscopic surgery for umbilical hernia repair couple of weeks ago. She is right now recovering well, her appetite seems to have opened up. Few days ago we got her CBC done, which showed her HG to be 6.5 and RBC to be 2.06. Doctor has asked to.give her 5 Vitcofol injections along with 1-1 of Folvite and Ferrium XT. Ever since.she started the vitcofol injections, she has been moderately constipated. Her stools are hard and slightly dark in color. Is this a normal side effect of Vitcofol or the Folvite and Ferrium tablets? Also, she feels chills in the body even though its not too cold. Although the.chills have reduced in last couple of days.

Kindly advise.

Thanks.
Fri, 18 Aug 2017
Report Abuse
General Surgeon 's  Response
Respected user , Hi

Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* Black stools and constipation are in relation with ferrium xt intake .

Hope this clears your query .
Regards .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hernia


Loading Online Doctors....
Does Taking Vitcofol Injection Cause Constipation?

Respected user , Hi Thanks for using Healthcaremagic.com I have evaluated your query thoroughly . * Black stools and constipation are in relation with ferrium xt intake . Hope this clears your query . Regards .